Exact multiplicity results for a p-Laplacian positone problem with concave-convex-concave nonlinearities
MetadataShow full metadata
We study the exact number of positive solutions of a two-point Dirichlet boundary-value problem involving the p-Laplacian operator. We consider the case p = 2 and the case p > 1, when the nonlinearity ƒ satisfies ƒ(0) > 0 (positone) and has three distinct simple positive zeros and such that ƒ'' changes sign exactly twice on (0, ∞). Note that we may allow ƒ'' to change sign more than twice on (0, ∞). We also present some interesting examples.
CitationAddou, I., & Wang, S. H. (2004). Exact multiplicity results for a p-Laplacian positone problem with concave-convex-concave nonlinearities. Electronic Journal of Differential Equations, 2004(72), pp. 1-25.
This work is licensed under a Creative Commons Attribution 4.0 International License.